Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Even positive definite unimodular quadratic forms over $ {\bf Q}(\sqrt 3)$


Author: David C. Hung
Journal: Math. Comp. 57 (1991), 351-368
MSC: Primary 11E12; Secondary 11E41
DOI: https://doi.org/10.1090/S0025-5718-1991-1079022-9
MathSciNet review: 1079022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete list of even unimodular lattices over $ \mathbb{Q}(\sqrt 3 )$ is given for each dimension $ n = 2,4,6,8$. Siegel's mass formula is used to verify the completeness of the list. Alternate checks are given using theta series and the adjacency graph of the genus at the dyadic prime $ 1 + \sqrt 3 $.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Benham, Graphs, representations, and spinor genera, Thesis, Ohio State University, 1981.
  • [2] J. W. Benham and J. S. Hsia, Spinor equivalence of quadratic forms, J. Number Theory 17 (1983), 337-342. MR 724532 (85f:11024)
  • [3] J. H. Conway and N. J. A. Sloane, On the enumeration of lattices of determinant one, J. Number Theory 15 (1982), 83-94. MR 666350 (84b:10047)
  • [4] P. J. Costello and J. S. Hsia, Even unimodular 12-dimensional quadratic forms ovr $ \mathbb{Q}(\sqrt 5 )$, Adv. in Math. 64 (1987), 241-278. MR 888629 (88h:11023)
  • [5] K. B. Gundlach, Die Bestimmung der Funktionen zu einigen Hilbertschen Modulgruppen, J. Reine Angew. Math. 220 (1964), 109-153. MR 0193069 (33:1290)
  • [6] J. S. Hsia, Even positive definite unimodular quadratic forms over real quadratic fields, Rocky Mountain J. Math. (to appear). MR 1043244 (91d:11034)
  • [7] J. S. Hsia and D. C. Hung, Even unimodular 8-dimensional quadratic forms over $ \mathbb{Q}(\sqrt 2 )$, Math. Ann. 283 (1989), 367-374. MR 985237 (90c:11023)
  • [8] H. Maass, Modulformen und quadratische Formen über dem quadratischen Zahlkörper $ R(\sqrt 5 )$, Math. Ann. 118 (1941), 65-84. MR 0006209 (3:272b)
  • [9] Y. Mimura, On 2-lattices over real quadratic integers, Math. Sem. Notes Kobe Univ. 7 (1979), 327-342. MR 557306 (81m:10036)
  • [10] H.-V. Niemeier, Definite quadratische Formen der Dimension 24 und Diskriminante 1, J. Number Theory 5 (1973), 142-178. MR 0316384 (47:4931)
  • [11] O. T. O'Meara, Introduction to quadratic forms, Springer, Berlin, Heidelberg, New York, 1971. MR 0347768 (50:269)
  • [12] H.-G. Quebbemann, A construction of integral lattices, Mathematika 31 (1984), 137-140. MR 762185 (86c:11044)
  • [13] C. L. Siegel, Über die analytische Theorie der quadratischen Formen. III, Ann. of Math. (2) 38 (1937), 212-291; Gesam. Abh. II (1966), 469-548. MR 1503335
  • [14] I. Takada, On the classification of definite unimodular lattices over the ring of integers in $ \mathbb{Q}(\sqrt 2 )$, Math. Japon. 30 (1985), 423-433. MR 803294 (87a:11029)
  • [15] B. B. Venkov, On the classification of integral even unimodular 24-dimensional and quadratic forms, Trudy Mat. Inst. Steklov. 148 (1978), 65-76; English transl. Proc. Steklov Inst. Math. 4 (1980), 63-74. MR 558941 (81d:10024)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11E12, 11E41

Retrieve articles in all journals with MSC: 11E12, 11E41


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1079022-9
Keywords: Root system, Minkowski-Siegel mass, Hilbert modular form, Eisenstein series, adjacenct lattices
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society